# SDR GAIA00446

- Difficulty date: August 7, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC MAINTENANCE FACILITY, STATION 720 LEFT FRAME CRACKED AND DENTED BETWEEN STRINGER 16L AND 17L, REF TIMCO NON-ROUTINE CARD NR 20517.  REMOVED DAMAGED DOUBLER IAW SRM 51-30-2.  FABRICATED NEW DOUBLER AND INSTALLED IAW SRM 53-10-4.  AIRCRAFT RETURNED TO SERVICE.  (M)
